Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The maximal ideal space of $\textrm {lip}_ A(X,\alpha )$


Author: H. Mahyar
Journal: Proc. Amer. Math. Soc. 122 (1994), 175-181
MSC: Primary 46J15; Secondary 46J20
DOI: https://doi.org/10.1090/S0002-9939-1994-1257117-9
MathSciNet review: 1257117
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a compact subset of the complex plane $\mathbb {C}$, and let $0 < \alpha < 1$. We show that the maximal ideal space of $\operatorname {lip}_A(X,\alpha )$ is X.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 46J20

Retrieve articles in all journals with MSC: 46J15, 46J20


Additional Information

Keywords: Banach function algebras, Lipschitz algebras, maximal ideal space
Article copyright: © Copyright 1994 American Mathematical Society